# SDR AALA20030125

- Difficulty date: January 30, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 6G INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 6G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
